MathSciNet Relay Station
MathSciNet bibliographic data
MR922427 (89a:14014) 14E05
Davis, Edward D.; Geramita, Anthony V. Birational morphisms to ${\bf P}\sp 2$: an ideal-theoretic perspective. Math. Ann. 279 (1988), no. 3, 435–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement